MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM; MUST MC SCREW Ø7X35 REDUCTION CANN.

MEDACTA INTERNATIONAL SA M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM; MUST MC SCREW Ø7X35 REDUCTION CANN.
Model Number 03.58.663
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 feb 2026 lot 2460060: (b)(4) items manufactured and released on 05-jul-2024.Expiration date: 2029-jun-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
During l2d sai fixation surgery performed via an open approach, a 7 mm x 35 mm screw was inserted into l4 (left) following tapping with a 6 mm tap.During insertion, a bony fracture occurred, causing the screw to loosen and back out.As stable screw fixation at this level was no longer feasible, the level was skipped, the rod was secured, and the procedure was completed.
 
Additional Manufacturer Narrative
Fu1 - device returned on 13 march 2026.- r&d analysis: the implant is compliant.The possible root cause is not related to the screw, but rather to the patient's condition.- root cause: although no specific root cause can be confirmed, the issue experienced is likely related to the unique patient conditions and surgical application.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM
Common Device Name
MUST MC SCREW Ø7X35 REDUCTION CANN.
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24558200
Report Number3005180920-2026-00196
Device Sequence Number9330720
Product Code NKB
UDI-Device Identifier07630971296350
UDI-Public07630971296350
Combination Product (Y/N)N
PMA/510(K) Number
K210427
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.58.663
Device Lot Number2460060
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian